Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Tauberian theorem and its probability interpretation


Author: Frank Spitzer
Journal: Trans. Amer. Math. Soc. 94 (1960), 150-169
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0111066-X
MathSciNet review: 0111066
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Sparre Andersen, On the fluctuations of sums of random variables II, Math. Scand. vol. 2 (1954) pp. 195-223. MR 0068154 (16:839e)
  • [2] G. Baxter, An operator identity, Pacific J. Math. vol. 8 (1958) pp. 649-663. MR 0103530 (21:2298)
  • [3] D. Blackwell, Extension of a renewal theorem, Pacific J. Math. vol. 3 (1953) pp. 315-332. MR 0054880 (14:994c)
  • [4] K. L. Chung and P. Erdös, Probability limit theorems assuming only the first moment I, Memoirs Amer. Math. Soc., no. 6, 1951. MR 0040612 (12:722g)
  • [5] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [6] W. Feller, An introduction to probability theory and its applications, vol. 1, New York, 1950.
  • [7] T. E. Harris, The existence of stationary measures for certain Markov processes, Proceedings of the Third Berkeley Symposium, vol. 2, 1956, pp. 113-123. MR 0084889 (18:941d)
  • [8] F. Pollaczek, Fonctions characteristiques de certaines repartitions definies an moyen de la notion d'ordre, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 2334-2336. MR 0047945 (13:957b)
  • [9] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 323-339. MR 0079851 (18:156e)
  • [10] -, The Wiener-Hopf equation whose kernel is a probability density, Duke Math. J. vol. 24 (1957) pp. 327-344. MR 0090917 (19:890c)
  • [11] F. Spitzer and C. Stone, Some applications of Toeplitz matrices to probability theory (to appear in Illinois J. Math.).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0111066-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society